Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 68, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 5, 2018, 3:17 AM CDT. It took effect at Sep 5, 2018, 10:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2018, 3:17 AM CDT (08:17 UTC)
- In effect from
- Sep 5, 2018, 10:00 PM CDT
- Expired
- Sep 10, 2018, 7:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
159 WHUS73 KMKX 050817 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 317 AM CDT Wed Sep 5 2018 ...Building Waves Tonight... LMZ643>646-052100- /O.NEW.KMKX.SC.Y.0068.180906T0600Z-180907T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 AM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM CDT THURSDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 1 AM to 10 PM CDT Thursday. * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
20 follow-up statements
233 WHUS73 KMKX 051427 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 927 AM CDT Wed Sep 5 2018 ...BRISK NORTHEAST WINDS AND BUILDING WAVES BEGINNING LATE TONIGHT... LMZ643>646-052230- /O.CON.KMKX.SC.Y.0068.180906T0600Z-180907T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 927 AM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT THURSDAY... * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
793 WHUS73 KMKX 052011 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 311 PM CDT Wed Sep 5 2018 ...BRISK NORTHEAST WINDS AND BUILDING WAVES BEGINNING THIS EVENING... LMZ643>646-060415- /O.EXT.KMKX.SC.Y.0068.180906T0300Z-180907T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 311 PM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CDT THURSDAY... The Small Craft Advisory is now in effect from 10 PM this evening to 10 PM CDT Thursday. * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
941 WHUS73 KMKX 060212 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 912 PM CDT Wed Sep 5 2018 ...BRISK NORTHEAST WINDS AND BUILDING WAVES TONIGHT... LMZ643>646-061015- /O.CON.KMKX.SC.Y.0068.180906T0300Z-180907T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 912 PM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THURSDAY... * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
723 WHUS73 KMKX 060752 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 252 AM CDT Thu Sep 6 2018 LMZ643>646-061800- /O.EXT.KMKX.SC.Y.0068.000000T0000Z-180907T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 252 AM CDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... The Small Craft Advisory is now in effect until 10 AM CDT Friday. * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
296 WHUS73 KMKX 061406 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 906 AM CDT Thu Sep 6 2018 LMZ643>646-062215- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180907T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 906 AM CDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
329 WHUS73 KMKX 061955 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 255 PM CDT Thu Sep 6 2018 LMZ643>646-070400- /O.EXT.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 255 PM CDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... The Small Craft Advisory is now in effect until 7 AM CDT Monday. * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
840 WHUS73 KMKX 070205 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 905 PM CDT Thu Sep 6 2018 ...Persistent East To Northeast Winds Through Weekend... LMZ643>646-071015- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 905 PM CDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. * WAVES: 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
901 WHUS73 KMKX 070757 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 257 AM CDT Fri Sep 7 2018 ...Persistent East To Northeast Winds Through Weekend... LMZ643>646-072200- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 257 AM CDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. Winds may briefly gust to near gale force late Saturday night. * WAVES: 3 to 5 feet today and Saturday, building to 4 to 7 feet Saturday night and early Sunday. The highest waves are expected south of North Point Light. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
509 WHUS73 KMKX 071426 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 926 AM CDT Fri Sep 7 2018 ...Persistent East To Northeast Winds Through Weekend... LMZ643>646-072230- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 926 AM CDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. Winds may briefly gust to near gale force late Saturday night. * WAVES: 3 to 5 feet today and Saturday, building to 4 to 7 feet Saturday night and early Sunday. The highest waves are expected south of North Point Light. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
742 WHUS73 KMKX 071938 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 238 PM CDT Fri Sep 7 2018 ...Persistent East To Northeast Winds Through Weekend... LMZ643>646-080345- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 238 PM CDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 knots. Winds may briefly gust to near gale force late Saturday night. * WAVES: 3 to 5 feet tonight and Saturday, building to 4 to 7 feet Saturday night and early Sunday. The highest waves are expected south of North Point Light. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
973 WHUS73 KMKX 080224 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 924 PM CDT Fri Sep 7 2018 ...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND... LMZ643>646-081030- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 924 PM CDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast to east at 15 to 20 knots, with gusts between 20 and 25 knots. Winds may briefly gust to near gale force late Saturday night. * WAVES: 4 to 6 feet tonight and Saturday, building to 6 to 8 feet Saturday night and early Sunday. The highest waves are expected south of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DDV www.weather.gov/mkx
758 WHUS73 KMKX 080753 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 253 AM CDT Sat Sep 8 2018 ...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND... LMZ643>646-081600- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 253 AM CDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast to east at 15 to 20 knots, with gusts to 25 knots. Winds may briefly gust to near gale force late tonight. * WAVES: 4 to 6 feet, building to 6 to 8 feet tonight and early Sunday. The highest waves are expected south of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
748 WHUS73 KMKX 081412 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 912 AM CDT Sat Sep 8 2018 ...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND... LMZ643>646-082215- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 912 AM CDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast to east at 15 to 20 knots, with gusts to 25 knots. Winds may briefly gust to near gale force late tonight. * WAVES: 4 to 6 feet, building to 6 to 8 feet tonight and early Sunday. The highest waves are expected south of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
770 WHUS73 KMKX 081950 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 250 PM CDT Sat Sep 8 2018 ...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND... LMZ643>646-090400- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 250 PM CDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: Northeast to east at 15 to 20 knots, with gusts to 25 knots. Winds may briefly gust to near gale force late tonight. * WAVES: 4 to 6 feet, building to 6 to 8 feet tonight and early Sunday. The highest waves are expected south of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
072 WHUS73 KMKX 090224 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 924 PM CDT Sat Sep 8 2018 ...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH THE WEEKEND... LMZ643>646-091030- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 924 PM CDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: East to northeast 15 to 25 knots. Gusts up to 30 knots south of North Point Lighthouse. * WAVES: 4 to 8 feet with the highest waves south of Port Washington. Waves subsiding to 2 to 5 feet late Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
104 WHUS73 KMKX 090808 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 308 AM CDT Sun Sep 9 2018 ...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH TONIGHT... LMZ643>646-091615- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 308 AM CDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: East to northeast 15 to 25 knots. Gusts up to 30 knots south of North Point Lighthouse. * WAVES: 5 to 8 feet with the highest waves south of Port Washington. Waves subsiding to 2 to 5 feet late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
957 WHUS73 KMKX 091427 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 927 AM CDT Sun Sep 9 2018 ...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH TONIGHT... LMZ643>646-092230- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 927 AM CDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: East to northeast 15 to 25 knots. Gusts up to 30 knots south of North Point Lighthouse through this afternoon. * WAVES: 5 to 8 feet with the highest waves south of Port Washington. Waves subsiding to 2 to 5 feet late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
807 WHUS73 KMKX 092027 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 327 PM CDT Sun Sep 9 2018 ...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH TONIGHT... LMZ643>646-101200- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 327 PM CDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: East to northeast 15 to 25 knots. * WAVES: 5 to 8 feet with the highest waves south of Port Washington. Waves subsiding to 2 to 5 feet late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
249 WHUS73 KMKX 100218 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 918 PM CDT Sun Sep 9 2018 ...BREEZY WINDS AND HIGH WAVES SLOWLY SUBSIDING TONIGHT... LMZ643>646-101030- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 918 PM CDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS: East to northeast 15 to 20 knots becoming 10 to 15 knots after midnight. * WAVES: 3 to 6 feet with the highest waves south of Port Washington. Waves subsiding to 2 to 4 feet by sunrise. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
866 WHUS73 KMKX 100742 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 242 AM CDT Mon Sep 10 2018 ...Waves Diminishing Early This Morning... LMZ643>646-101200- /O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 242 AM CDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS: Northeast 10 to 15 knots backing north and diminishing this morning. * WAVES: 2 to 4 feet early, then diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 3:10 AM CDT, 7 minutes earlier.
Area forecast discussion, Sep 5, 3:10 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
310 AM CDT Wed Sep 5 2018
.SHORT TERM...
This morning through tonight...Forecast Confidence is Moderate to
High...
An area of moderate rain continues to gradually push southeast
with time this morning. Individual storm motions are from
southwest to northeast, resulting in decent but so far, not
overwhelming rain totals.
Precipitation will continue to slowly sag southeast today, with
the entire area getting in on the rain at some point. The mid
level support for this system is lifting off to the northeast, and
as that happens, precipitation should become somewhat lighter and
more scattered. Rain may also become increasingly focused along
and behind the surface front, as opposed to ahead of it.
Rainfall totals are expected to be between a half inch and one
inch across most of the area, though locally higher amounts are
certainly possible depending on the track of individual convective
bands. This may be enough to cause some renewed minor flood
impacts, but should not result in any (new) major issues.
Obviously, we will need to watch for any very localized maxima
and associated impacts as the day goes on today.
The frontal boundary will push south of the area late this
afternoon, and the rain should be all but over by sunset. The
exception may be a few showers along the Illinois state line this
evening, but they should be very light.
A cooler and much less humid airmass will finally build into the
area late tonight, with lows falling into the 50s in many
locations by daybreak Thursday morning.
.LONG TERM...
Thursday through Friday... Forecast confidence is High.
High pressure will settle into the Great Lakes region on Thursday
as a general ridge sets up over the north central part of the
country. This will keep precip chances south of the WI/IL border
for the latter half of the week.
We will see a break in the humidity as well. Dewpoints will drop
into the 50s during this period.
Saturday and Sunday... Forecast confidence is getting Higher.
As the Great Lakes High shifts east, a mid level trough will slide
across the Midwest. This feature will phase with the remnants of
Tropical Storm Gordon in the southern IL area and track east
through the Ohio River Valley. All models agree that the precip
associated with this system will remain south of the WI/IL border.
The ECMWF still tries to brush far southeast WI as it lifts toward
Lower Michigan on Sunday afternoon/evening, so we'll keep an eye
on this possibility.
Temperatures will remain at or below seasonal normal for the
weekend.
Monday through Wednesday... Forecast confidence is Medium.
A series of upper troughs will swing through southern Canada and
the northern Great Lakes. The forcing will be too far to our north
to affect us. We may see a chance of showers here and there, but
no soaking rain is expected through the end of next week.
&&
.AVIATION(09Z TAF Update)...
Rain and a few thunderstorms will begin to move into the region
early this morning, eventually affecting all terminals from this
morning through much of the day. Flight conditions are expected
to be MVFR to IFR, with IFR most likely in and around any of the
heavier showers.
Winds will initially be southwesterly this morning, but will
become northwesterly as a frontal boundary passes through the
area, and then eventually northeasterly overnight tonight into
early Thursday.
&&
.MARINE...
Thunderstorms are possible later this morning into the afternoon
hours, though no strong/severe weather is currently expected. Some
patchy fog is also possible through the day today, as a very humid
airmass remains in place, interacting with cooler waters.
A cold front will pass through the area later today, with winds
becoming northerly behind the front. Some gustiness is expected by
late afternoon into this evening, along with building waves. A
Small Craft Advisory will be in effect from late this evening
through Thursday evening for 4-5 foot waves.
Along with the waves, northeast winds will be sustained 10-15
knots on Thursday, with gusts to around 20 knots. Winds will begin
to diminish late Thursday night, though will remain breezy at
times.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 1 AM to 10 PM CDT Thursday for
LMZ643>646.
&&
Today/Tonight and Aviation/Marine...Boxell
Thursday through Tuesday...CronceHazardous weather outlook, Sep 4, 3:22 PM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 322 PM CDT Tue Sep 4 2018 WIZ046-047-051-052-056>060-062>072-052030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 322 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight There is a slight chance for thunderstorms this evening becoming likely over south central Wisconsin late tonight. Significant river flooding will continue along the Baraboo River while new flooding is expected to occur across the Rock and Crawfish River basins. Street flooding in downtown Madison will continue due to elevated releases from Lake Mendota into Lake Monona. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday River flooding is expected over portions of southern Wisconsin through late in the week. Areal flooding will also continue in parts of downtown Madison. Thunderstorms and heavy rain are expected across all of Wisconsin on Wednesday. There is at least a small potential for flash flooding especially in urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. However, your rainfall reports will be appreciated through the next week to assist with areal and river flooding forecasts. LMZ643>646-052030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 322 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Areas of fog will continue over the near shore waters north of Port Washington and could become dense at times. There is a slight chance of thunderstorms into this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Increasing northerly winds on Wednesday will build high waves over the nearshore waters Wednesday night into Thursday. Thunderstorms are expected on Wednesday. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 1:55 AM CDT | Areal Flood Warning | MKX | Sauk | 6 hr |
| Sep 5, 1:53 PM CDT | Special Marine Warning | MKX | 67 min | |
| Sep 5, 1:54 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 36 min |
| Sep 5, 4:04 PM CDT | River Flood Warning | MKX | Jefferson | 7 days |
| Sep 5, 4:04 PM CDT | River Flood Warning | MKX | Rock | 20 days |
| Sep 5, 4:04 PM CDT | River Flood Warning | MKX | Waukesha | 53 hr |
| Sep 5, 4:14 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 5 days |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.